Solution To Overcome Watery Stools In Children?

Illustration of Solution To Overcome Watery Stools In Children?
Illustration: Solution To Overcome Watery Stools In Children? mylittlemoppet.com

My Ank is a 1 year old girl 9 months. It’s been 3 days every time I wake up my child Chapter but runny like yellow water. decreased appetite . . His stomach was bloated and I heard it like the sound of krutukkrutuk in his stomach. . What is the solution for this medicine?

1 Answer:

Hello Sasha Bianca, thank you for asking at HealthReplies.com.


The causes of the emergence of liquid bowel movements in children can vary, such as bacterial / viral intestinal infections, food intolerance, or impaired intestinal absorption.


The most worrying condition when children experience liquid bowel movements, especially if diarrhea (the frequency is more than 3x / day) is the occurrence of dehydration which if left without proper help can cause death. Dehydration in children themselves is generally characterized by children becoming more fussy, thirsty constantly, eyes become sunken, crown more concave, tears are reduced / absent, the frequency and amount of BAK is reduced, and when dehydration becomes heavier the child will tend to be quiet / weak , crying becomes weak and suckling becomes weaker.


Therefore, it is highly recommended to immediately check your child to the doctor for further evaluation of your child's condition and determine which therapy should be given. If you find signs of dehydration in your child, especially signs of severe dehydration, it is strongly recommended that you immediately bring your child to the nearest emergency room hospital for help.


In the meantime, it is highly recommended to give ORS every time your child has diarrhea with a minimum amount of 1/2 cup of regular drinking. Also consider whether there is new food or milk that you give to your child before the complaint occurs, if there is, stop giving. Also keep your hands clean, your child's hands, cutlery and food ingredients given to your child to prevent other infections.


It is not recommended to give antidiarrheal medication to children without any clear doctor's advice. If accompanied by a fever, you may give a fever-reducing drug such as paracetamol or ibuprofen according to the instructions on the package.


I hope this helps.

: by

Related Question

The Heart Was Racing Because Of The Injection For 3 Months?

The Heart Was Racing Because Of The Injection For 3 Months?

(10 months ago)

Ass. I want to ask why, my heart was beating fast when I did the injection for 3 months, then every time my blood pressure went up, even though usually not like that, is it possibl... Read more

The Cause Of The Right Head Is Always Dizzy?

The Cause Of The Right Head Is Always Dizzy?

(1 year ago)

permission to ask, yesterday when I was joking with my friend, suddenly blood came out of my mouth, without being accompanied by a cough, guess why? And what is the reason my right... Read more

How To Overcome Addiction To Masturbate?

How To Overcome Addiction To Masturbate?

(1 year ago)

Morning, I used to masturbate 2-3 times a week. The more I come here at most once a week, the activity is like giving a feeling of addiction to do it continuously. / more joints of... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *